# SDR SWAA2019092637209

- Difficulty date: September 4, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND STRUCTURE LOWER SILL WEB CORRODED BETWEEN BS 794 TO BS 827, RBL 26 ON UPPER SURFACE.  R&R WEB IAW SRM AND DWG.
